# SDR MASA200602595

- Difficulty date: November 18, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,150 hours, 15,027 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2781 PHX.  SPOILERON FAULT ON GROUND AND IN AIR.  MX RESET AND OPS CHECK NORMAL.
